# SDR 2005FA0001482

- Difficulty date: October 14, 2005
- Submitted: November 3, 2005
- Operation: General aviation
- Aircraft: N9057Q
- Make and model: Beech 50
- Aircraft serial: TC1366
- Engine: Cont IO470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 633620
- Condition: Cracked
- Location: Engine
- Part time: 591 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT DEVELOPED CRACK BEHIND PROP FLANGE .3333 - .5 AROUND SHAFT IN FLIGHT, LEAKED OIL STEADY ON GROUND RUN. (EA21200603317) (K)
